×

Found 15,047 Documents (Results 1–100)

The Kolmogorov inequality for the maximum of the sum of random variables and its martingale analogues. (English. Russian original) Zbl 07764859

Theory Probab. Appl. 68, No. 3, 457-472 (2023); translation from Teor. Veroyatn. Primen. 68, No. 3, 565-585 (2023).
PDF BibTeX XML Cite
Full Text: DOI

Laplacians on infinite graphs: discrete vs. continuous. (English) Zbl 07763394

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 295-323 (2023).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Recurrence of the random process governed with the fractional Laplacian and the Caputo time derivative. (English) Zbl 07756086

“Bruno Pini” Mathematical Analysis Seminar 2022. Papers from the seminar, University of Bologna, Bologna, Italy, 2023. Bologna: Università di Bologna, Alma Mater Studiorum. 1-14 (2023).
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software